# SDR VTZA200500191

- Difficulty date: September 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N623BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7192
- Aircraft time: 19,392 hours, 16,425 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R102328
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BATT RIB IS CRACKED .750 INCH BETWEEN ATTACHING FASTENERS.
